# SDR 9717353233

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 14,956 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS FAILED TO TEST.  FOUND BOTH RIGHT OVERWING EXIT LIGHTS INOPERATIVE.  REPLACED EPSU, OPERATIONAL CHECK OK.
